A Rees matrix semigroup over a semigroup and its maximal right quotient semigroup

Lopez, Antonio M.: A Rees matrix semigroup over a semigroup and its maximal right quotient semigroup. Acta scientiarum mathematicarum, (43) 1-2. pp. 65-70. (1981)

[img] Cikk, tanulmány, mű
math_043_fasc_001_002_065-070.pdf

Download (814kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 1-2
Page Range: pp. 65-70
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 70. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14794

Actions (login required)

View Item View Item